# SDR AALA20120923005

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 64,153 hours, 33,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FOR BOTH THE LEFT AND RIGHT AFT OVERWING EXIT LIGHTS WOULD NOT SHUT OFF.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
